# SDR 175

- Difficulty date: August 5, 2005
- Submitted: August 5, 2005
- Operation: Air carrier
- Aircraft: N624DL
- Make and model: Boeing 757232
- Aircraft serial: 22914
- Engine: Pwa PW2037
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Clip
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CORROSION, AFT CARGO ACCS AREA SHEAR CLIP BS 1681 S-22-S-23.  S/O 283001, DELTA N//R NR 21000.
